Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Diagnosed with PCO and fibroid. On Loette, irregular periods, skipping month in periods. Suggestion?

Hi,I am 28 yrs old and have been detected with PCO and fibroid.My husband and I are not planning for a baby for atleast a year now and hence have been suggested to take Loette. I am taking Loette from June 2013.When I started my first pack in June for 21 days, I got my periods only by end of July. Then I started my next pack in Aug and got my periods by end of September.So I am skipping my periods for about a month after finishing the pack of Loette.This month in Oct I started my third pack, however I skipped to have it for a day and I am experiencing spotting daily for this month now.Is it safe to continue taking Loette. Please suggest.
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2013
hello
thanks for your query.
it seems that loette is not working fine for you.
you need to switchover to a pill with higher dosages.
Or you might need to add other medications such as metformin for PCO control.
Please consult your doctor for the symptom control
There is no point in continuing Loette if it fails in achieving regulation of menstrual cycles.
All the best.
Answered: Fri, 18 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor